# SDR SWAA2023100698825

- Difficulty date: September 10, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSPAR RIB LOCATED STAB STA 111.10 AND 28 INCHES OF FRONT EDGE AT LT HORIZONTAL 2023-575288<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24;[02] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[03] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[04] PERFORMED PERMANENT REPAIR LOCATED ON INSPAR RIB LOCATED STAB STA 111.10 AND 28 INCHES OF FRONT EDGE AT LT HORIZONTAL IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOCATED ON INSPAR RIB LOCATED STAB STA 111.10 AND 28 INCHES OF FRONT EDGE AT LT HORIZONTAL IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.SEE INDIVIDUAL SIGN OFF BELOW.  ITEM RII
